# SDR P2EA98151

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - CRACKED SKIN AROUND FASTENER, EXTERNAL FUSELAGE BS 727A BETWEEN STRINGER 14R AND 15R.  REPAIRED FUSELAGE SKIN CRACK AT BS 727A BETWEEN STRINGER 14R AND 15R IN REFERENCE TO SRM 53-30-3 FIGURE 17.  (M)
